Classes of equivalent states of linear autonomous functional-differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1703-1712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a6,
author = {A. V. Metel'skii},
title = {Classes of equivalent states of linear autonomous functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1703--1712},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a6/}
}
A. V. Metel'skii. Classes of equivalent states of linear autonomous functional-differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1703-1712. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a6/